# SDR P2EA99154

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 1036541
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD CARGO COMPARTMENT DOOR OUTER HANDLE CASTING WAS FOUND WITH A HOLE IN IT.  REPLACED THE FORWARD CARGO COMPARTMENT DOOR OUTER HANDLE CASTING PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  PERFORMED REMOVAL AND INSTALLATION OF THE CARGO DOOR HANDLE PER MM 52-31-0.  (M)
